# SDR AALA2018120439020

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 15,518 hours, 5,980 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Failed
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE SHUTDOWN, POWER WAS ON APU FOR 1 MINUTE. WHEN EXTERNAL POWER WAS CONNECTED ALL POWER WAS LOST. SLIGHT ELECTRICAL ODOR IN THE COCKPIT, POWER COULD NOT BE RESTORED WITH POWER RESTART.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW JC 26L00021001,  THE SOURCE WAS DETERMINED TO BE A FAILED CONTACTOR.  REPLACED THE CONTACTOR IAW AMM 24-51-55, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
